# SDR QXEA0000110

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 461d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD FLANGE OF RIGHT-HAND INBOARD SEAT TRACK CORRODED IN AND UNDER NUTPLATE RECEPTICAL, 2 FORWARD OF FRAME 461D.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-53-957.
